# SDR DALA2023011700335

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 75,938 hours, 32,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE UPPER SURFACE IS DISBONDED AT PREVIOUS REPAIR IN CENTER OF SLAT T/E WEDGE.    REF AMDS CARD.  REMOVED DISBONDED DOUBLER, FABRICATED REPLACEMENT DOUBLER & INSTALLED PERMANENT REPAIR IAW SRM.
